MAUDE Adverse Event Report: DENTSPLY LLC CAULK TRAY ADHESIVE REFILL; MATERIAL, IMPRESSION

DENTSPLY LLC CAULK TRAY ADHESIVE REFILL; MATERIAL, IMPRESSION
Catalog Number 626155
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is report that a patient experienced an adverse reaction after undergoing a dental procedure that caulk tray adhesive was used.Reportedly, patient presented with mild respiratory difficulty.Patient does have known allergies to latex and certain type of fish.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
Investigation: investigation type: retain, pass; investigation type: dhr, dhr's within specification.626155, lot#: 00089107, fg; 926156, lot#: 00085195, filled; 926109, lot#: 00084243, bulk.Failure mode: possible allergic reaction; root cause: not determined; conclusion code: indeterminable.

Brand Name
CAULK TRAY ADHESIVE REFILL
Common Device Name
MATERIAL, IMPRESSION
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17821432
Report Number2515379-2023-00101
Device Sequence Number2440769
Product Code ELW
UDI-Device IdentifierD0026261550
UDI-PublicD0026261550
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K781151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number626155
Device Lot Number85195
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/22/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown